Exponential estimates of solutions of difference equations with continous time

Péics, Hajnalka: Exponential estimates of solutions of difference equations with continous time. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (7) 17. pp. 1-12. (2004)

[img] Cikk, tanulmány, mű
ejqtde_007_qtde_2004_017_001-012.pdf

Download (140kB)
Item Type: Article
Other title: Dedicated to Professor László Hatvani on his 60th birthday
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 17
Page Range: pp. 1-12
ISSN: 1417-3875
Uncontrolled Keywords: Exponenciális becslés, differenciálegyenlet
Additional Information: Bibliogr.: p. 11-12.
Date Deposited: 2017. May. 17. 14:24
Last Modified: 2017. May. 17. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42735

Actions (login required)

View Item View Item